# SDR ASOA201000651

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,148 hours, 11,186 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE LT SIDE SEAT TRACK CORRODED AT FS 370.0.  EVALUATED CTR AISLE LT SIDE FLOOR TRACK AT FS 370 FOUND TO BE OUT OF LIMITS CORRODED. IAW SRM 53-21-49-101-001-A01 TR 53-0015.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  INSPECTED LT FLOORBEAM TITANIUM CAPS AT FS 370.00.  FOUND NO CORROSION.  INSTALLED SEAT TRACK (SERVICEABLE) IAW AMM TASK 53-00-49-400-801.
